# SDR 9803489301

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  CLEANED CANNON PLUG TO 8-24 BATTERY PACK, OPERATIONAL CHECK NORMAL.
